# SDR AALA2018061189016

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 51,669 hours, 30,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT AT THE R2 STATION INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY,  OPS CHECKED GOOD IAW GPM 02-01-02.
